# SDR FDEA201205111799

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1004
- Condition: Dented
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1260, STR 26L HAS A DENT IN FRAME AFT BAGGAGE.  R & R FRAME STA 1260 S-25L TO S-25R IAW SRM 51-40-02 AND DWG 146N1004.  MAJOR REPAIR.
